The Stability of the Lattice Structure of Pseudorandom Number Sequences

Zhihua NIU  Enjian BAI  Guozhen XIAO  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E88-A   No.4   pp.1096-1098
Publication Date: 2005/04/01
Online ISSN: 
DOI: 10.1093/ietfec/e88-a.4.1096
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Information Security
Keyword: 
cryptography,  pseudorandom number sequences,  lattice structure,  the stability of lattice structure,  

Full Text: PDF>>
Buy this Article




Summary: 
In this letter, we introduce the concept of k-error lattice structure to describe the stability of lattice structure for pseudorandom number sequences, give some of its properties, and make a study of the relationship between the k-error lattice structure and the k-error linear complexity. These properties and the relationship create an elementary framework to study the stability of the lattice structure of pseudorandom number sequences.